DNP (2 4-dinitrophenol)
- 06-16-2007, 07:41 PM
I am sure anything can kill you. Taking something like DNP for fatloss is just stupid though. The risk is too big, and it is not really meant for that purpose. With anything there is risk, but in my opinion and the majority or right mined people taking DNP is a STUPID IDEA!. You can't compare it to the risk from aceteminophen, thats apples to Watermelons!!!. Play it down all you want, it is a stupid dangerous risk to take. If there is a possibility of literally cooking yourself from the inside out, well then thats not worth it!!!
- 06-16-2007, 08:18 PM
Yes, very dangerous chem--but it works ---you realy need to do a lot of reasearch to know what to expect--one thing I didnt like was after a 3 week cycle my lifting was realy suffering I tried taking low dose EPI but it didnt help---it took a while to bounce back---they say you dont lose muscle but DNP eats up all your ATP -- so in effect your also cutting off your muscle food supply---next time I may try to stack with ANAVAR
06-16-2007, 10:08 PM
It's not the chemicals that kill.............it's stupid uninformed people.
Do you have any idea how many prescription drugs will kill you if you don't take them as prescribed??? That's dangerous and people wouldn't dare do that because they trust their doctor.........they were INFORMED by their doctor.
Most of the people dying of DNP use are stupid and uninformed.
Here's an example.........My cousin wanted to loose some weight so I gave her 10 DNP's and told her to take 1 a day. I told her how dangerous they were, tried to scare her out of taking them. The stupid bi*** took two as soon as she got them and swelled up like a water balloon. She was alergic to it. STUPID PEOPLE.
And by you saying that taking DNP for fat loss is stupid your calling me stupid. That's a matter of opinion.
06-17-2007, 10:59 AM
I don't mean to call you stupid. I just think it is much easier to die from using something like DNP that is not meant for fat loss, then say Tylenol...Dnps original use was as a pesticide!. Ok now we could go back and fourth for a few months on this but I think I'll stop now because its becoming pointless.
06-18-2007, 09:09 AM
I've tried it twice. Each time I got extremely sick after the 6th day and got the worst flu's of my life. I took 400mg a day. Some say that's an average dose. For me it's too much!
I think that some people can tolerate it very well, whereas others have to be careful with the dosing. It can be dangerous, but if you research it well enough and get all your anti-oxidants, etc. you could have good results.
I would recommend ECA any day over it though. Makes you feel good and have lots of energy. DNP will do the exact opposite to you.
06-18-2007, 09:51 AM
Did a cycle 2 years ago...didn't enjoy it much. You really have to change your whole life around it, which made it not worth it to me.
E-Pharm Nutrition Representative
06-19-2007, 03:12 AM
Whether the risks are worth the benefits is a matter of personal choice, depending on an individual's goals. For some, the profound fat loss is worth the relatively small risk of cataracts, the tiny risk of agranulocytosis, and the miniscule risk of an idiosyncratic tragedy. When the dosage of DNP is properly titrated and body temperature is monitored, the risk of overdosing with a fatal fever is virtually non-existent. When taken carelessly, it's still rare, but much more likely. DNP is one of the most misunderstood drugs in bodybuilding. The dangers and side effects are grossly overstated. Dan Duchaine put a cautionary spin on DNP that sent it in a certain direction. He probably realized that in the "more is better" world of bodybuilding, he had to be crystal clear about how serious proper dosing is. Ironically, though not surprisingly, bodybuilders have failed miserably in this regard, pushing the envelope, taking dangerous and excessive dosages, and then bltching about the side effects they essentially chose via that dosage. Fortunately, longer low-dose cycles are becoming more popular, in place of the dumb ass "inferno cycles" that were so common. In time, DNP's reputation will become more objective. For now, it's shrouded in a mountain of sensationalistic rhetoric.
06-19-2007, 03:18 AM
06-19-2007, 03:27 AM
06-19-2007, 10:58 AM
I have decided against this stuff. I was mainly asking the question for my wife because neither one of us has heard it. I don't wan't her to die so ixnay on the DNP.
06-19-2007, 12:23 PM
06-19-2007, 12:45 PM
06-20-2007, 01:16 PM
06-21-2007, 08:56 AM
The whole sweating for a week would not work for me though. I don't understand why the pharm industry hasn't tried to market this in this day and age. I'm sure they could modifiy it so make it safer and with less side effects.
06-21-2007, 10:16 AM
Sure lots of things can kill you and lots of things can be used safely-but there is a HUGE difference between killing yourself with some of the quoted things such as water and tylenol, than there is with dnp. You have much less room for error. The lethal dose of dnp is only 4 times the effective dose AND you are dealing with a 36 hour halflife. If you take 8 aspirin you run no risk of dying. And water? PLEASE. These comparisons are just getting fing ridiculous.
Sure, like I said, it CAN be used safely, but making light of its dangers is irresponsible. Alot of the things we use have risks, it's just that some pose greater risks than others. It all comes down to personal choice and what an individual is willing to risk for the sake of vanity.
06-21-2007, 06:16 PM
06-21-2007, 11:47 PM
Originally Posted by buff87
I just wanted to comment on this part...
I have ran maybe 3-4 DNP cycles... First one low dose the others
much higher doses and have always had 20/20 vision my whole life...
In the last year my eye sight has suffered... I no longer have 20/20
vision and have a hard time focusing on things more then 20' away...
I have talked to one other well known Mod that has run alot more
cycles and is 10 years younger then myself that has experienced the
same problems with his eye sight... We have talked about it in private..
I guess no one likes to admit to suffering any side effects and I have
not brought it up until now myself... Who wants to admit they used
something that did some kind of damage to them?
This is the only side effect that I can see can happen quite easily and one
that seems not to reverse itself either... ...but this side effect is very common and not talked about enuf....
06-22-2007, 02:01 AM
06-22-2007, 06:09 AM
06-22-2007, 09:51 AM
DNP may not be as dangerous as people say, but the fact remains that it is a cellular metabolic poison. It was around in the 1930s for dieting and died out for a reason. Not to mention side effects such as cataracts and fever leading to death.
Deaths are rare but aren't unheard of: Dying to be thin: a dinitrophenol related fatality. [Vet Hum Toxicol. 2004] - PubMed Result
Thyroid hormone + growth hormone = ultimate safer fat burning stack?
The growth hormones are going to stop the catabolic effects of T3, and are even synergestic with T4, as it converts in the liver.
06-22-2007, 01:40 PM
I tried the crystal DNP and for two + weeks all I did was sweat a little at night. The caps are dosed at 250mg and I was running 500mg for more than 11 days and did not get the results that most claim.
06-22-2007, 10:35 PM
From these case reports it became apparent that dinitrophenol cataracts presented certain new and characteristic features:
(1) They occurred in young women who were physically normal save for varying degrees of obesity, and who were all in an age group in which senile cataract does not occur. [Note that there were three case reports in men] (2) The cataracts were bilateral, and appeared either during or following periods of "slimming" treatment with dinitrobodies. (3) An interval of months or years might elapse between the time the last dose was taken and the onset of blurred vision. (4) The lens changes were strikingly similar, and could be demonstrated by the biomicroscope at a time when vision for distance and reading was still normal. (5) After a gradual onset, the lens changes progressed with startling rapidity until vision was obscured. (6) Treatment was without effect in staying their progress. (7) Surgical extraction of the lens was uniformly successful in restoring vision.
06-22-2007, 10:39 PM
I'd also bet that you were expecting to lose a pound a day (which is not a reasonable expectation) and that you ended up losing 3-5 pounds in those 11 days, which is consistent with your dosage.
06-22-2007, 11:21 PM
06-22-2007, 11:25 PM
Similar Forum Threads
- By mmorso in forum AnabolicsReplies: 26Last Post: 12-01-2016, 10:11 AM
- By 3Vandoo in forum AnabolicsReplies: 17Last Post: 12-27-2011, 10:50 AM
- By whale in forum AnabolicsReplies: 11Last Post: 01-03-2003, 02:46 AM
- By Jackyl in forum AnabolicsReplies: 1Last Post: 12-19-2002, 07:03 PM
- By Jackyl in forum AnabolicsReplies: 0Last Post: 12-19-2002, 06:52 PM